Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-3pp.304-313

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 3 / 2015 | Next article >>
S.M. Mkhitaryan, "An eigenvalue relation in spheroidal wave functions related to potential theory and its applications to contact problems," J. Appl. Math. Mech. 79 (3), 304-313 (2015)
Year 2015 Volume 79 Issue 3 Pages 304-313
DOI 10.1016/j.jappmathmech.2015.09.010
Title An eigenvalue relation in spheroidal wave functions related to potential theory and its applications to contact problems
Author(s) S.M. Mkhitaryan (Institute of Mechanics of the National Academy of Sciences, Yerevan, Armenia, smkhitaryan39@rambler.ru)
Abstract Eigenvalue and related integral relations for an integral operator with a symmetrical kernel, defined in a circular region, in the form of the ratio of an exponential function of the distance between two points to its distance, are established by methods of generalized potential theory, related to the Helmholtz equation, in an orthogonal system of coordinates of an oblate spheroid, where one of the coordinate surfaces is degenerate in a plane doubly covered circular disc. These relations extend corresponding relations for the integral operator with a symmetric kernel in the form of the Weber-Sonin integral and contain spheroidal wave functions. Using the integral relations obtained, an exact solution of the integral equation of the contact problem of the indentation of a punch, circular in plan, into a linearly deformed base of an elastic half-space with a kernel identical with a kernel, which varies exponentially with distance, is constructed. Other applications of the eigenvalue and related integral relations obtained are also indicated.
Received 5 May 2014
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892815001124
<< Previous article | Volume 79, Issue 3 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100